Global higher integrability for parabolic quasiminimizers in metric measure spaces

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)307-339
Number of pages33
JournalJOURNAL D ANALYSE MATHEMATIQUE
Volume126
Issue number1
Publication statusPublished - 20 Apr 2015
MoE publication typeA1 Journal article-refereed

Researchers

  • Mathias Masson
  • Mikko Parviainen

Research units

  • University of Jyväskylä

Abstract

We prove higher integrability up to the boundary for minimal p-weak upper gradients of parabolic quasiminimizers in metric measure spaces related to the heat equation. We assume the underlying metric measure space to be equipped with a doubling measure and to support a weak Poincaré inequality. The boundary of the domain is assumed to satisfy a regularity condition.

ID: 10194654